Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 26, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jun 3, 2021, 6:09 PM CDT for Bee County, Texas. It took effect at Jun 3, 2021, 9:37 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2021, 6:09 PM CDT (23:09 UTC)
- In effect from
- Jun 3, 2021, 9:37 PM CDT
- Expired
- Jun 5, 2021, 8:50 AM CDT
- In force
- 35 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Major
County Bee County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aransas River near Skidmore (SKMT2). The gauge peaked at 26.19 ft at Jun 4, 2021, 11:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08189700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
469
WGUS44 KCRP 032309
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
609 PM CDT Thu Jun 3 2021
...The National Weather Service in Corpus Christi TX has issued
a Flood Warning for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-041515-
/O.NEW.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0237Z.210604T1200Z.210605T0446Z.NO/
609 PM CDT Thu Jun 3 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Aransas River Near Skidmore.
* From this evening until further notice.
* At 5:45 PM CDT Thursday, the stage was 7.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise rapidly, cresting near 22.6 feet by
Friday morning, then drop below flood stage Friday evening.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Aransas River
Skidmore 13.0 7.9 Thu 5 pm 18.1 4.6 2.3 1.6 1.5
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$7 follow-up statements
052
WGUS44 KCRP 032314 CCA
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning...CORRECTED
National Weather Service Corpus Christi TX
614 PM CDT Thu Jun 3 2021
...The National Weather Service in Corpus Christi TX has issued
a Flood Warning for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-041515-
/O.COR.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0237Z.210604T1200Z.210605T0446Z.NO/
614 PM CDT Thu Jun 3 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Aransas River Near Skidmore.
* From this evening until further notice.
* At 5:45 PM CDT Thursday, the stage was 7.9 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise rapidly, cresting near 22.6 feet by
Friday morning, then drop below flood stage Friday evening.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are
damaged and pastureland is flooded in the Poesta and Aransas Creek
flood plains upstream.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Aransas River
Skidmore 13.0 7.9 Thu 5 pm 18.1 4.6 2.3 1.6 1.5
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$628
WGUS84 KCRP 040222
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
922 PM CDT Thu Jun 3 2021
...The Flood Warning continues for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-041730-
/O.CON.KCRP.FL.W.0026.210604T0237Z-000000T0000Z/
/SKMT2.3.ER.210604T0143Z.210604T1200Z.210605T1645Z.NO/
922 PM CDT Thu Jun 3 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* From this evening until further notice.
* At 8:15 PM CDT Thursday, the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Major flooding is forecast.
* Forecast...The river will crest near 23.0 feet Friday morning,
then drop below flood stage late Saturday morning.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are
damaged and pastureland is flooded in the Poesta and Aransas Creek
flood plains upstream.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Aransas River
Skidmore 13.0 12.2 Thu 8 pm 21.6 9.2 2.8 1.7 1.6
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$241
WGUS84 KCRP 040812
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
312 AM CDT Fri Jun 4 2021
...The Flood Warning continues for the following river in Texas...
Aransas River near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-042315-
/O.CON.KCRP.FL.W.0026.000000T0000Z-000000T0000Z/
/SKMT2.3.ER.210604T0143Z.210604T1200Z.210605T0954Z.NO/
312 AM CDT Fri Jun 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until further notice.
* At 2:15 AM CDT Friday the stage was 21.1 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.7 feet
this morning. It will then fall below flood stage late tonight.
* Impact...At 20.0 feet, major lowland flooding occurs. Crops are
damaged and pastureland is flooded in the Poesta and Aransas Creek
flood plains upstream.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Aransas River
Skidmore 13.0 21.1 Fri 2 am 14.5 5.3 1.9 1.6 1.5
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
MCZ522
WGUS84 KCRP 041410
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
910 AM CDT Fri Jun 4 2021
...The Flood Warning continues for the following rivers in Texas...
Aransas River Near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-050515-
/O.EXT.KCRP.FL.W.0026.000000T0000Z-210606T0118Z/
/SKMT2.3.ER.210604T0143Z.210604T1800Z.210605T0917Z.NO/
910 AM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until tomorrow evening.
* At 8:15 AM CDT Friday the stage was 26.0 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 AM CDT Friday was 26.0 feet.
* Forecast...The river is expected to rise to a crest of 28.0 feet
this afternoon. It will then fall below flood stage late tonight.
* Flood History...This crest compares to a previous crest of 26.9
feet on 04/05/2004.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Aransas River
Skidmore 13.0 26.0 Fri 8 am 10.7 3.7 1.8 1.3 1.5
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
TE730
WGUS84 KCRP 042120
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
420 PM CDT Fri Jun 4 2021
...The Flood Warning continues for the following rivers in Texas...
Aransas River Near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-051230-
/O.CON.KCRP.FL.W.0026.000000T0000Z-210606T0118Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T0722Z.NO/
420 PM CDT Fri Jun 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until tomorrow evening.
* At 3:15 PM CDT Friday the stage was 25.4 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and major flooding is forecast.
* Forecast...The river has crested and is now falling. The river is
expected to fall below flood stage Saturday morning.
* Impact...At 25.0 feet, Major flooding occurs. Secondary roads, low
bridges, and crossings are very dangerous to travel. Livestock in
the flood plain are cut off and may drown. The lowest homes are
also threatened
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Aransas River
Skidmore 13.0 25.4 Fri 3 pm 4.1 2.1 2.0 1.9 1.9
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
CB542
WGUS84 KCRP 050220 RRA
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
920 PM CDT Fri Jun 4 2021
...The Flood Warning is extended for the following rivers in Texas...
Aransas River Near Skidmore affecting Bee County.
For the Aransas River...including Skidmore...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC025-051730-
/O.EXT.KCRP.FL.W.0026.000000T0000Z-210606T0221Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T1021Z.NO/
920 PM CDT Fri Jun 4 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Aransas River Near Skidmore.
* Until late tomorrow evening.
* At 8:15 PM CDT Friday the stage was 22.1 feet.
* Flood stage is 13.0 feet.
* Major flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM CDT Friday was 26.4 feet.
* Forecast...The river is expected to fall below flood stage late
tonight and continue falling to below caution stage Saturday
afternoon.
* Flood History...This crest compares to a previous crest of 22.0
feet on 06/20/2018.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Aransas River
Skidmore 13.0 22.1 Fri 8 pm 5.5 3.4 2.3 2.1 1.9
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
TMT363
WGUS84 KCRP 051350
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
850 AM CDT Sat Jun 5 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Aransas River Near Skidmore affecting Bee County.
TXC025-051500-
/O.CAN.KCRP.FL.W.0026.000000T0000Z-210605T1350Z/
/SKMT2.3.ER.210604T0143Z.210604T1600Z.210605T1043Z.NO/
850 AM CDT Sat Jun 5 2021
...The Flood Warning for the Aransas River Near Skidmore has been
cancelled...
The Flood Warning is cancelled for
the Aransas River Near Skidmore.
* At 8:15 AM CDT Saturday the stage was 11.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river has fallen below flood stage and is expected
to fall below caution stage this afternoon.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Aransas River
Skidmore 13.0 11.1 Sat 8 am 4.2 2.4 2.0 1.9 1.7
&&
LAT...LON 2837 9775 2839 9765 2833 9763 2825 9748
2817 9754 2825 9769
$$
PHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jun 3, 4:46 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 3, 4:46 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
446 PM CDT Thu Jun 3 2021
.SHORT TERM (Tonight through Friday Night)...
The ECMWF/NAM deterministic runs predict increasing upper forcing
during the period associated with the approaching upper
trough/low. NAM predicts PWAT values well above normal during the
period. The GFS, and to a lesser extent the RAP, maintains a weak
quasi-stationary boundary across the CWA overnight, while the NAM
keeps it farther south. Expect scattered/numerous convection
during the period. The RAP and NAM predict thermodynamic profiles
conducive to efficient rainfall production (warm nearly saturated
0-4km layer and moderate CAPE) after 06z Friday, with significant
0-6km vertical shear as the caveat. Likely that rainfall totals
over many areas exceed hourly FFG values. Concur with WPC
regarding the Marginal/Slight Risk over the CWA tonight/Friday.
Coordinated with BRO WFO and issued a FFA for all of the CWA for
the 00-12z Friday period. It will likely need to be extended
beyond 12z Friday yet will defer to the mid shift.
&&
.LONG TERM (Saturday through Thursday)...
Rain chances will continue through the extended period, but may some
drying by the end of next week.
A mid/upper level low will meander across TX through Saturday with
embedded short waves rounding its base and moving across S TX.
Models prog the environment to be unstable with minimal CIN and
ample amount of moisture. PWATs are progged to range from 1.6 inches
across the west to 1.9 across the northeastern portions of the CWA.
Models are also hinting at a weak boundary/convergence zone across
the northwestern CWA Sat morning and increasing diffluence aloft.
All of these features combined will be conducive for sct to num
showers and thunderstorms on Saturday with possibly a few strong
storms. QPF values are not quite as high for Sat as previous runs,
but the forecasted environment will have the potential for locally
heavy rainfall, especially across the Victoria Crossroads. The
Weather Prediction Center has a marginal risk for excessive rainfall
for the VCT area on Sat.
Slightly drier Sunday as the upper low axis shifts east of the area
and brings dry mid levels across S TX. Still enough moisture for iso
to sct convection with the better chances remaining across the VCT
area. Models prog another short wave embedded in the northwest flow
aloft to move southeast across the region Monday bringing another
round of convection. This pattern continues through the middle of
next week.
Warmer max temps Sunday through mid week combined with a humid
environment could lead to afternoon heat indices reaching 105 across
the western CWA. Monday may see heat indices ranging from 105 to
108.
&&
.MARINE...
The combination of a developing upper level low pressure system
and copious moisture will contribute to scattered/numerous showers
and thunderstorms late tonight through Friday. A weak to
moderate, to sometimes moderate, onshore flow can be expected
Saturday through the middle of next week. Isolated to scattered
showers and thunderstorms will be possible daily.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 71 82 71 83 73 / 60 70 60 60 30
Victoria 69 81 70 82 70 / 60 70 70 80 50
Laredo 70 87 71 90 72 / 60 60 50 30 10
Alice 69 84 68 86 70 / 60 70 60 50 20
Rockport 72 84 73 84 74 / 60 70 60 60 40
Cotulla 71 86 70 88 72 / 60 70 60 50 20
Kingsville 71 82 70 85 72 / 60 70 60 50 20
Navy Corpus 73 82 74 83 76 / 60 70 60 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Duval...
Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...La Salle...Live Oak...McMullen...Nueces Islands...
Victoria...Webb.
GM...None.
&&
WC/87...SHORT TERM
TE/81...LONG TERMHazardous weather outlook, Jun 3, 4:36 AM CDT, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 436 AM CDT Thu Jun 3 2021 TXZ229>234-239>247-342>347-442-443-447-040945- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 436 AM CDT Thu Jun 3 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today, with the activity becoming scattered to numerous tonight. Some strong thunderstorms will be possible. Heavy rain and some flooding will also be possible at times. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily chances for thunderstorms will continue from Friday through Wednesday. Heavy rain and some flooding will be possible at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to relay reports of severe weather and flooding to the NWS while following local, state, and CDC guidelines. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-040945- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 436 AM CDT Thu Jun 3 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are possible today, with the activity becoming scattered to numerous tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous thunderstorms are expected across the Coastal Waters Friday and Saturday, then isolated to scattered thereafter. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. ANM/MCZ
In the hours before
Local storm report, Jun 3, 4:07 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT THU JUN 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLOOD 10 N LOMA ALTA 28.24N 98.51W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF
FM 1962 AND SAN DIEGO ROAD.
&&
CBSpecial weather statement, Jun 3, 4:11 PM CDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 411 PM CDT Thu Jun 3 2021 TXZ240-241-243-032145- Jim Wells-Inland Nueces-Duval- 411 PM CDT Thu Jun 3 2021 ...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...WEST CENTRAL NUECES AND NORTHWESTERN JIM WELLS COUNTIES... At 410 PM CDT, strong thunderstorms were from 10 miles southwest of San Diego to San Diego to near Lake Alice, moving northeast at 25 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Alice, San Diego, Tecalote, Alfred-South La Paloma, Alice Acres, Alfred, Westdale, Agua Dulce and Lake Alice. This includes US Highway 281 between mile markers 660 and 678. LAT...LON 2757 9835 2777 9841 2800 9803 2777 9786 TIME...MOT...LOC 2110Z 240DEG 21KT 2776 9822 TMT
Special weather statement, Jun 3, 4:23 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
423 PM CDT Thu Jun 3 2021
TXZ231-232-241-243-244-246-032200-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Inland
Refugio-
423 PM CDT Thu Jun 3 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NUECES...
WESTERN SAN PATRICIO...NORTHEASTERN JIM WELLS...WEST CENTRAL
REFUGIO...SOUTHEASTERN LIVE OAK AND SOUTHERN BEE COUNTIES...
At 423 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Argenta to Mathis to
near Banquete. Movement was east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Corpus Christi, Beeville, Sinton, Mathis, Skidmore, Odem, Orange
Grove, St. Paul, Lake City, San Patricio, Edroy, Tynan, Sandia, West
Sinton, Argenta, Annaville, Mount Lucas, Calallen, Dinero and
Lagarto.
This includes the following highways...
Interstate 37 between mile markers 5 and 52.
US Highway 181 between mile markers 594 and 624.
US Highway 59 between mile markers 698 and 712.
US Highway 77 between mile markers 642 and 658.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2787 9798 2839 9797 2842 9747 2841 9745
2780 9748
TIME...MOT...LOC 2123Z 265DEG 27KT 2827 9782 2807 9782 2785 9786
TMTSpecial weather statement, Jun 3, 4:43 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 443 PM CDT Thu Jun 3 2021 TXZ243-343-032230- Inland Nueces-Coastal Nueces- 443 PM CDT Thu Jun 3 2021 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN NUECES COUNTY... At 442 PM CDT, a strong thunderstorm was located near Banquete, or 8 miles northwest of Driscoll, moving east at 25 mph. Winds from 40 tp 50 mph and pea size hail are possible with this storm. Locations impacted include... Corpus Christi, Robstown, Driscoll, Corpus Christi International Airport, Clarkwood, Annaville, Banquete, Agua Dulce, Petronila, North San Pedro and Tuloso. This includes the following highways... Interstate 37 between mile markers 4 and 10. US Highway 77 between mile markers 672 and 680. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2765 9794 2786 9790 2784 9746 2765 9746 TIME...MOT...LOC 2142Z 271DEG 23KT 2777 9783 TMT
Special weather statement, Jun 3, 5:11 PM CDT, 58 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 511 PM CDT Thu Jun 3 2021 TXZ232-233-246-032245- Bee-Inland Refugio-Goliad- 511 PM CDT Thu Jun 3 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GOLIAD... NORTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES... At 510 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Beeville to 8 miles southwest of Blanconia. Movement was northeast at 20 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Beeville, Berclair and Blanconia. This includes the following highways... US Highway 181 between mile markers 590 and 600. US Highway 183 between mile markers 652 and 664. US Highway 59 between mile markers 676 and 698. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2864 9769 2850 9719 2822 9742 2831 9780 TIME...MOT...LOC 2210Z 210DEG 17KT 2834 9770 2829 9747 TMT
Special weather statement, Jun 3, 6:01 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
601 PM CDT Thu Jun 3 2021
TXZ343-032330-
Coastal Nueces-
601 PM CDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES COUNTY...
At 600 PM CDT, a strong thunderstorm was located over La Palmera
Mall, or over Corpus Christi, moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Corpus Christi, Corpus Christi Country Club, South Texas Botanical
Gardens, Cabaniss Field, Kings Crossing Subdivision, Bay Area Medical
Center, Del Mar College East Campus, Cole Park, Spohn Hospital South,
Driscoll Childrens Hospital, Texas A&M University Corpus Christi,
Downtown Corpus Christi, La Palmera Mall and Corpus Christi Naval Air
Station.
This includes Interstate 37 near mile marker 1.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2767 9751 2770 9750 2781 9741 2770 9725
2759 9739
TIME...MOT...LOC 2300Z 224DEG 29KT 2772 9738
CBThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:14 AM CDT | Areal Flood Advisory | CRP | Bee | 2 hr |
| Jun 3, 1:10 PM CDT | Special Weather Statement | CRP | La Salle | 50 min |
| Jun 3, 1:47 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| Jun 3, 2:00 PM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| Jun 3, 2:13 PM CDT | Tornado Warning | CRP | McMullen | 47 min |
| Jun 3, 3:35 PM CDT | Special Weather Statement | CRP | Live Oak | 25 min |
| Jun 3, 3:46 PM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| Jun 3, 3:47 PM CDT | Areal Flood Advisory | CRP | McMullen | 118 min |
| Jun 3, 4:11 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Jun 3, 4:23 PM CDT | Special Weather Statement | CRP | San Patricio | 37 min |
| Jun 3, 4:31 PM CDT | Areal Flood Advisory | CRP | Bee, Duval, Jim Wells, Live Oak, Nueces, San Patricio | 3 hr |
| Jun 3, 4:43 PM CDT | Special Weather Statement | CRP | Nueces | 47 min |
| Jun 3, 5:08 PM CDT | Special Marine Warning | CRP | 82 min | |
| Jun 3, 5:11 PM CDT | Special Weather Statement | CRP | Bee | 34 min |
| Jun 3, 5:51 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Webb | 2 hr |
| Jun 3, 6:01 PM CDT | Special Weather Statement | CRP | Nueces | 29 min |
| Jun 3, 6:04 PM CDT | Areal Flood Advisory | CRP | Nueces | 116 min |
| Jun 3, 6:14 PM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 2 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.